# SDR TXER097330

- Difficulty date: August 26, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N588CF
- Make and model: Urocop EC 155B
- Aircraft serial: 6662
- Aircraft time: 327 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 167284
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALITIMERTER INOPERATIVE,  OFF 100 FEET.
